# SDR REXA2019070501086

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,661 hours, 27,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG FLOOR LIGHT TOWARDS AFT IS INOP. REPLACED AFT SECTION OF EMERG FLOOR LIGHT IAW AMM 33-51-01 OPS TEST GOOD PN ON/OFF 36378-2.
